# SDR SWAA950223

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727-578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR FUSELAGE SKIN LAP INSPECTION, FOUND CRACK INDICATIONS AT BS 727+11, 757, AND 758, STRINGER 4L.  REPAIRED PER TRAMCO EWO 95-0203.
